# SDR FDEA201207102535

- Difficulty date: July 10, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N50801
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BS 440-680, LBL 24.75, CORRODED, NICKED AND GOUGED.  EVALUATED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL III.  R & R SEAT TRACK STA 440-  680, LBL 24.75, IAW DWG NR 143N5080 AND SRM 51-40-02, AT BS 440-680, LBL 24.75.  MAJOR REPAIR.
